# SDR CA011023002

- Difficulty date: October 17, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7700 · Engine Indicating System
- Part: Display
- Part number: 9752902015
- Condition: Failed
- Location: Cockpit
- Component: Engine Indicati
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) LOWER HALF OF EIS PANEL WOULD GO BLANK INTERMITTENTLY. TORQUE ITT, NG AND FUEL INDICATION TAPES REMAINED NORMAL.  ALL OTHER INSTRUMENTS WERE AFFECTED, EITHER FLASHING, DISAPPEARING TOTALLY AND/OR INDICATING ERRONEOUS INFORMATION.YELLOW AND RED CAUTION LIGHTS WOULD INNUMINATE.  WHEN "MENU" WAS SELECTED, THE TOP ROW WOULD GO BLANK AS PER NORMAL, BUT THE TRANSFERRED INFORMATION WOULD NOT SHOW UP ON THE ALTERNATE SCREENS.WHEN "TEST" WAS DEPRESSED EVERYTHING TESTED NORMAL.  PANEL WOULD RETURN TO NORMAL AFTER SUBSEQUENT POWER UPS.
